advertisement
Updated 08 April 2015

Action point

0

Medications used to treat ADHD are stimulants.

Red flag signs you should look out for while using a stimulant drug include: chest pain, shortness of breath, fainting or hallucinations. This could indicate potential overdosing.

Head on over to our ADHD Centre for more on managing the condition.

 
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Infancy »

Antibiotics during infancy may up childhood obesity risk

New research suggests that babies who are prescribed antibiotics before they're two years old may be more likely to become obese.

Seasonal changes »

Is your home making you sick?

Should you get injected for hay fever?

Is your medication struggling to keep your seasonal allergy symptoms in check? There is a shot for hay fever – and this is what you need to know.